# SDR FDEA201802030298

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 48,554 hours, 22,440 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

TRAILING EDGE FLAP DISAGREE MASTER CAUTION ON SHORT FINAL. EXECUTED A GO AROUND. COMPLIED WITH QRH LANDED FLAPS 20 KPWM. ONCE DOWN POWERED RETRACTED FLAPS, PER FIM 27-51-00 FT 808. CHECKED FSEU NO "LRU" FAULTS. RETURN A/C TO NORMAL CONFIGURATION.
